MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GEN II CEMENTED TIBIAL B/PLATE SZ 8 LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED.

SMITH & NEPHEW, INC. GEN II CEMENTED TIBIAL B/PLATE SZ 8 LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED.
Catalog Number 71420174
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aspiration/Inhalation (1725)
Date of Event 08/08/2014
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a medical intervention was performed, left knee irrigation and debridement with hematoma evacuation were performed due to continue irrigation.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, this case reports a revision surgery was performed on the patient due to pain in the knee.The date of the initial implantation is unknown.It was further communicated that no evidence of infection was found and laxity of the components was present most notably in full flexion.Details regarding the patient¿s weight-bearing status, medical history, bone quality, and other additional clinical relevant information have not been provided.Based on the limited information provided and without the return of the device for evaluation and diagnostic images, the root cause of the reported pain and laxity of the joint cannot be determined.Should additional information becomes available this issue can be re-elevated.No further clinical assessment is warranted at this time.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches/failure mode.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
GEN II CEMENTED TIBIAL B/PLATE SZ 8 LEFT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED.
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8146295
Report Number1020279-2018-02725
Device Sequence Number1459799
Product Code JWH
UDI-Device Identifier03596010206305
UDI-Public03596010206305
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date02/22/2021
Device Catalogue Number71420174
Device Lot Number11BM16080
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2018
Supplement Date Received by Manufacturer11/16/2018
Initial Report FDA Received Date12/10/2018
Supplement Report FDA Received Date06/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR